MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 13 MM; SEE H10

EXACTECH, INC. LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 13 MM; SEE H10
Catalog Number 02-012-49-2513
Medical Device Problem Codes Unstable (1667); Structural Problem (2506); Naturally Worn (2988)
Health Effect - Clinical Codes Inflammation (1932); Pain (1994); Synovitis (2094); Joint Laxity (4526); Swelling/ Edema (4577)
Date of Event 01/10/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a 61 yo male patient, initial right total knee implanted in 2016, date unknown, underwent a revision procedure on (b)(6) 2024.The patient began having worsening right knee pain and swelling approximately 1 year ago.At first it showed more swelling, however over the past 2-3 months the pain set in.Swelling also occurring.The patient scheduled a follow up with the surgeon and was seen on (b)(6) 2023.X-rays were obtained which were concerning for medial polyethylene wear.Given the radiographic evidence as well as the patient having swelling and instability and the known recall with the implant, the patient was scheduled for a revision of the tibial component with a polyethylene exchange.The patient was taken back to the operating room and the incision was made through the existing scar from the patient's primary tka.Upon making the arthrotomy exposure an excessive amount of joint fluid came pouring out of the joint.This was an excess of 450 ml.Once further exposure was made, extensive synovitis was visualized.The surgeon made the remark that this is one of the worst synovial responses that he is ever seen with these recall cases.A major synovectomy was performed, and free-floating polyethylene debris were noted throughout the joint.Once the major synovectomy was performed, attention was paid to the polyethylene/ tibial insert.There was extensive wear posterior medial to the point that the locking mechanism of the tibial insert was no longer functioning properly - the tibial insert was loose and getting ready to pop out of the tibial tray.This was removed and oxidative stress and wear was noted both medial and lateral.There was no wear down to the metal, nor were there scratches on the metallic surfaces.A new polyethylene insert was placed, and the incision was closed.There were no surgical delays reported.Device fragments, parts & pieces were in the wound site, but all were removed.The patient was last known to be in stable condition following the event.No device images or x-ray were available.The explanted device is available for return.No further information.
 
Additional Manufacturer Narrative
D2b: prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b1, d1, d4, d6a, d10: concomitants: ¿ optetrak femoral component (ref (b)(4), sn (b)(6)) ¿ optetrak 3 peg patella (ref (b)(4), sn (b)(6)) ¿ optetrak logic fit tibial tray cemented (ref (b)(4), sn (b)(6)), g2, g4, h4, h6-clinical codes added, component code added, investigation type, findings and conclusion codes added the following sections were corrected: d10, h6-clinical code 1932 no longer applies.Impact code 4624 no longer applies, component code 4756 no longer applies, should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1, d6a, h6 mdr section codes updated/corrected: a, b, c, d, e, f the revision reported was likely the result of prosthesis wear.Wear of the backside may have reduced the efficacy of the locking mechanisms and resulted in excessive motion between the insert and tray.However, complete disassembly of the insert from the tray cannot be confirmed from the provided information.Contributing factors to the wear on the returned device may be due to having been packaged in a non-conforming vacuum bag for 5 years prior to implantation.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
LOGIC CR TIB INSERT SLOPE ++, SZ 2.5, 13 MM
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
miguel sosa
2320 nw 66 court
gainesville, FL 32653
3523164164
MDR Report Key18662226
Report Number1038671-2024-00177
Device Sequence Number18143271
Product Code JWH
UDI-Device Identifier10885862159236
UDI-Public10885862159236
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/20/2020
Device Catalogue Number02-012-49-2513
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by Manufacturer02/24/2025
09/12/2025
Initial Report FDA Received Date02/07/2024
Supplement Report FDA Received Date02/24/2025
09/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/05/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11.; UNK.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexMale
Patient Weight83 KG